# SDR CALA2014020690318

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 94,674 hours, 11,210 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Carrier Assy
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKERING ENROUTE OVER EXITS 1L 1R.  SECURED REMOTE EMERGENCY LIGHT CARRIER AT 1L POSITION NOW NORMAL.
